# SDR 98ZZZX158

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84LJ
- Make and model: Cessna 441
- Aircraft serial: 4410084
- System (JASC): 5540 · Rudder Structure
- Part: Bearings
- Part number: MS244624
- Condition: Failed
- Location: Rudder Hinge
- Part time: 4,268 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL FOR STRIP AND PAINT, TOP AND MIDDLE RUDDER NEEDLE BEARING ASSYS FELL APART, I.E., NEEDLES FELL OUT.  UNITS WERE RUSTY ALSO.  SUBMITTER STATED PRESENTLY THERE IS NO INSPECTION INTERVALS FOR THESE BEARINGS.  AIRCRAFT HAS 4,268 HOURS TT AT TIME OF OCCURRENCE.
